# SDR SWAA2022101252049

- Difficulty date: September 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB IS CORRODED AT CAP STRIP AT B/S 1024-1028 3' LEFT OF CENTER LINE / [01] REMOVED CORROSION AT CAP STRIP(STRAPS) AT AFT WET AREA B/S1024 TO 1028 LBL 3 PER REF SRM 51-10-02-0.;[02] VERIFIED STEP #1;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B 737 NDT PART 4 51-00-00 PROCE 3. TOOL OLYMPUS 27MG. BC 172139. CALIB DUE 4-13-23. MINI THICK 0.062'.;[04] EVALUATED REWORKED AREA; ORIGINAL MAT 0.071';MATERIAL REMAINING 0.062';MAT LOST 0.009'; FOUND TO BE OUT OF LIMITS. PER REF SRM 53-70-51-1A-1.;[05] VERIFIED 4;[06] LOCATED AND DRILLED NEW STRAP AS PER REF SRM 51-40-05-0G-0;[07] LATE ENTRY. REMOVED STRAP AT CABIN FLOOR STA 1016 TO STA 1026 AS PER REF SRM 51-40-02-0G-0;[08] VERIFIED STEPS 6 AND 7. OK TO INSTALL NEW STRAP.;[09] INSTALLED NEW STRAP AS PER SRM 51-40-02-0G-0 AND DWG 147A5600;[10] VERIFIED STEP 9.
